Doctor insights on:
What Can Cause Facial Hair Loss In A Man
Hair loss, otherwise known as alopecia, can be caused by different reasons, including damage to the hair shaft or follicles or fungal infections. There are two main types of alopecia. Alopecia areata occurs when the body's immune system attacks hair follicles and causes hair to fall out. Androgenetic (or androgenic) alopecia, on the other hand, is an inherited form of hair loss. With alopecia areata, hair can fall out in patches all over the body. With androgenetic alopecia, hair on the head first thins and then falls out. In men, this is called male pattern hair loss; in women, it is called ...Read more
Can spironolactone cause hair loss? Started experiencing it three months after beginning spiro. No issues before. Taking it for mild facial hair.
I had used minoxidil (for 3 months)for hair loss but have grown facial hair. My query is - will these facial hair will shed or they will remain?
Minoxidil/facial hai: Ask long as you are taking the Minoxidil the facial hair will remain. This can be a problem with Minoxidil since it has whole body effects when it comes to hair growth. There is a topical Minoxidil (rogaine (minoxidil) for women) that is available over the counter that has more local effects on hair growth. ...Read more
Started bc for hair loss it worked great and hair went back to normal. Dr added spironolactone for minor facial hair. A few months later I noticed increase in shedding. All labs are normal. Could this be from the spiro?
Yes, possible.: Spironolactone, while used mostly as a diuretic (to get rid of water and electrolytes) also has (anti-)hormonal properties. There will be more estrogen & less testosterone in ur body (even women have minute amts of testosterone, but u will have even less) on acct of Spironolactone. Talk to ur doctor about alternatives & go through the timing of all ur symptoms & meds. Good luck! Thank u for ur?? s ...Read more
I am experiencing spider veins on my nose, facial hair & hair loss on scalp. These indicate what??
Hormonal imbalance: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. It would be prudent to see your doctor for an in-person evaluation. ...Read more
33f, hair loss, facial hair growth, 100+lbs ovrweight, lab work all ok. Oversleep, no energy. Using rogaine (minoxidil) biotin, not working. Hairloss due to wght?
Needs Evaluation: Complete endocrine and gyn examination are needed to help you find the answer to your question. ...Read more
Tired, insomnia, no energy, hair loss, some facial hair, trouble concentrating&memory. 33 yo female, no apneat3 2.8 T4 1.0, TSH 1.05. Thoughts?
Many possibilities: The description of how you feel and some physical attributes can overlap with many states of both hormonal as well as nutritional types of problems. Thyroid, adrenal glands, and testes/ovaries are just a few of the possible sites to consider when looking at this problem. A thorough history, physical, and laboratory analysis are in order. ...Read more
T/ligation 9 mo ago w/csection. Now heavy periods, facial hair, hair loss, trouble w/ sex, chronic pain. Not used b/c pills in past. What's going on?
Endocrine problem: Having a tubal ligation just blocks the connection between the ovaries and the uterus. This should not affect your periods. Many women have thicker hair during pregnancy and then lose some of it after the birth. It sounds like there is something else going on. Please see your ob/gyn to learn if you need referral to an endocrinologist. ...Read more
During pregnancy what happens to pcos symptoms such as scalp hair loss, facial hair, body hair, acne?
Suspended animation: The scalp and facial hair will remain, but new hair growth stimulation will be reduced. Acne tends to get better as the percentage of the male hormone causing the same is "overwhelmed by the large amounts of estrogen and progesterone hormones circulating during pregnancy. ...Read more
I am losing hair on the side of my head, above my ears and on my jaw line where I had thick facial hair. What would cause this?
Hair loss scalp jaw: Hair loss on the scalp and beard area could be alopecia areata, a condition where the immune system attacks hair follicles causing hair to fall out. Alopecia areata is usually treated with injections of cortisone. Other causes can include ringworm, a fungal infection, which is less likely in an adult. Please see your dermatologist. ...Read more
Tired, diagnosis insomnia, losing hair, facial hair, TSH and other labs normal (no T3 (liothyronine) or 4 ran) seeing sleep & derm. What could it be? Thyroid issues in fam
I've been using rogaine (minoxidil) for men and clobetasol to treat traction alopecia for 3mos. I've experienced a lot of facial hair growth. What's causing this?
Hirsutism: Excess facial hair in women is considered hirsutism. Check out http://www. Mayoclinic. Com/health/hirsutism/ds00858 for more info. Hirsutism may be genetic/familial (check out your mom, sisters & aunts). Or it could be due to excess testosterone & dihydrotestosterone (ask your doc to check via blood tests). Sometimes, medications can upset hormone balance. But rogaine (minoxidil) shouldn't cause thi. ...Read more
Alopecia areata is a condition that causes round patches of hair loss, and can lead to total hair loss.
Causes, incidence, and risk factors
the cause of alopecia areata is unknown. About a fifth of people with this condition have a family history of alopecia.
Alopecia areata is thought to be an autoimmune condition. This occurs when the immune system mistakenly attacks and destroys hair follicles. ...Read more
5 months ago I discovered a 1/2"x 1/2" bald patch in my facial hair growth. It went away. 3 month ago I appeared in my r temple. Is this normal?
Maybe: A temporary bald patch which regrows on its own can be due to skin irritation, stress, a fungal infection on the skin, or many other things. If this new patch regrows and doesn't otherwise bother you (no itching, flaking, pain, other symptoms), it's fine to just watch and do nothing, but if you start having any other symptoms or if the patches get bigger or don't go away, check with dermatologist. ...Read more
2 months ago I got a bald patch (about a fingertip big) on my facial hair next to my chin. It happened in one day, before that, I had dense hair there. Now there are only a few thin and not pigmented hairs. What happened, what can I do?
Blood tests: I will see my doc, there can be multiple reasons before I say sometimes it happens, but certainly you need to get some blood work ...Read more
Is alopecia areata linked to chantix, and can anything be done? About a year ago, I took chantix for about 4-6 weeks. 4-8 weeks after stopping the drug, I noticed a bald spot in my facial hair. Then another. Then on the back of my head (not in a normal
Chantix and Alopecia:
Not proven, but her are some interesting data that hint at it.
Could Chantix cause hair loss? - ehealthme
could Chantix cause hair loss? We studied 60, 675 Chantix users from fda. Among them, 184 have hair loss. See who they are, when they have it and more
www. Ehealthme. Com/ds/chantix/hair+loss. ...Read more
I have a bald spot in my beard. It is on the left side near the jawline There is a spot with basically no hair. It hasn't been really growing in despite facial hair growing in thick all around it. What can I do to fix this? Will putting a bit of rogaine o
A dr. Said the more thick chest hair is, the more likely you'll go bald. Does this include other body hair? (legs, arms, facial hair, etc.)
Back hair also: Just look around where older guys aren't wearing shirts, ball caps or wigs. You'll see a close correlation. ...Read more
PSOsyndrome: Yes, in that adequate treatment can reverse many of the effects of polycystic ovarian disease. ...Read more
I'm female, I started losing my hair about 2-3yrs ago but I also started gaining a lot of facial hair. Could being 100+ lbs overweight add to hairloss?
Yes: You may have entered an androgen predominant metabolism, such as one sees with pcos (polycystic ovarian syndrome), where your hormonal levels shift and you have higher percentages of androgens than estrogens. This can lead to the symptoms you describe, and is not uncommon in women who are significantly overweight. Talk to doc about options of diet, lifestyle and possible medication interventions. ...Read more
No: No, definitely not.Get a more detailed answer ›
Of course not: I'm sorry there are people out there who make up this kind of thing to frighten you. ...Read more
If a mans hairline is thinning up front can wearing a hat make it worse or cause hair loss? Thanks
Hat: I doubt a hat would have much effect on your hair. That said, you should have your primary doctor refer you to someone who will care for your hair. ...Read more
Facial hair is a physical characteristic usually found on males where hair grows around the chin and lower portion of the face. The development of facial hair usually begins during puberty. Additionally women can occasionally develop facial hair but it usually happens when hormone levels change, ...Read more
- Talk to a doctor online
- What causes hair loss?
- What could cause bald spots in facial hair?
- Sudden facial hair loss
- Can an iud cause hair loss?
- Can amlodipine cause hair loss?
- Can std cause hair loss?
- Can dandruff cause hair loss?
- Can cymbalta cause hair loss?
- What causes hair loss?